# SDR KBM2004F00137

- Difficulty date: June 6, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248810
- Part serial: A188B
- Condition: Failed
- Location: Engine
- Part time: 2,955 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT, UNABLE TO OBTAIN DESIRED NR.  REPLACED WITH 0.0 TSO UNIT.  OPS CHECK GOOD.
